In this paper, we define and introduce some new concepts of the generalized strongly convex functions and generalized strongly monotone operators with respect to an arbitrary non-negative bifunction. We establish some new relationships among various concepts of generalized strongly convex functions. Results obtained in this paper can be viewed as refinement and improvement of previously known results.
Digital Object Identifier (DOI)
Aslam Noor, Muhammad and Inayat Noor, Khalida
"On Generalized Strongly Convex Functions Involving Bifunction,"
Applied Mathematics & Information Sciences: Vol. 13
, Article 13.
Available at: https://dc.naturalspublishing.com/amis/vol13/iss3/13